# SDR 2022F00278

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: General aviation
- Aircraft: N957
- Make and model: Boeing 737-3B7
- Aircraft serial: 39957
- Aircraft time: 26,909 hours, 10,168 cycles
- Engine: Ge CF34*
- Engine time: 26,909 hours, 10,168 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: CFM567B27E
- Part serial: 660925
- Condition: Unserviceable
- Location: Zone 600
- Part time: 26,909 hours, 10,168 cycles
- Component: Engine, Ge, NA
- Component part number: CFM567B27E
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J, T
- Precautionary procedure: D

## Discrepancy

ON JUNE 28TH, A/C N957AM SCHEDULED TO FLIGHT AM652 (GDL- ORD) PERFORMED AND AIR TURN BACK DUE TO ENGINE FAILURE DURING CLIMB, BIRDSTRIKE ON ENGINE #2 DAMAGED ON FAN BLADES AND FAN CASE WERE FOUND MAINLY, AS A CORRECTIVE ACTION THE ENGINE #2 WAS REPLACED AT GDL AIRPORT IN OUR AEROMEXICO RAPAIR STATION #FAA RSC ASMY152F, ENGINE CHANGE WAS PERFORMED WITHOUT ANY RELEVANT ISSUE.
